Pediatrics medical calculators
All 11 Pediatrics medical calculators on DocMath, A–Z. All specialties
- Apgar scoreReports the newborn's condition at 1 and 5 minutes after birth (and every 5 minutes to 20 minutes if <7).
- Aronson IBI score (febrile infants ≤60 days, no procalcitonin)Points score for invasive bacterial infection (bacteremia, bacterial meningitis) in non-ill-appearing febrile infants ≤60 days when procalcitonin is unavailable.
- CATCH2 rule (CT in children with minor head injury)Canadian 8-item rule for head CT in children 0–16 years with minor head injury (GCS 13–15 within 24 h of blunt trauma) and a qualifying feature.
- Kawasaki disease criteria (classic and incomplete, AHA 2017 / CPS 2026)Applies the AHA 2017 diagnostic criteria for classic Kawasaki disease and the incomplete-KD laboratory/echocardiography algorithm (as restated by CPS 2026).
- Maintenance fluids (Holliday–Segar, 4-2-1)Weight-based daily and hourly maintenance water requirement in children (100/50/20 mL/kg/day; 4-2-1 mL/kg/h).
- PECARN febrile infant rule (≤60 days)Identifies well-appearing febrile infants aged ≤60 days at low risk of serious bacterial infection from urinalysis, ANC and procalcitonin (original 2019 and updated rounded cut-offs).
- PECARN pediatric cervical spine injury rule (2024)Risk-stratifies children <18 years after blunt trauma for cervical spine injury and the authors' imaging algorithm (CT, plain radiographs, or no imaging).
- PECARN pediatric head injury ruleDecision aid for CT after minor head trauma (GCS 14–15) in children <18 years: CT recommended, observation versus CT, or CT not recommended.
- Phoenix Sepsis Score (pediatric sepsis and septic shock, 2024)International consensus criteria (SCCM 2024) for sepsis (suspected infection + score ≥2) and septic shock (sepsis + ≥1 cardiovascular point) in children <18 years.
- PRAM (Pediatric Respiratory Assessment Measure)Grades acute asthma severity in children aged 2–17 years (12-point score) at triage and after bronchodilator treatment.
- Westley croup scoreClinical croup score (0–17) from the original 1978 trial; widely used to describe croup severity and response to treatment.